MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Esophageal; Prosthesis, Esophageal

BOSTON SCIENTIFIC CORPORATION WallFlex? Esophageal; Prosthesis, Esophageal
Model Number M00516930
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex partially covered esophageal stent was to be implanted in the esophagus to treat an esophageal cancer during a gastroscopy procedure performed on (b)(6), 2026.The anatomy was not dilated prior to stent placement.During the procedure, it was noted that the distal end of the stent did not open.The stent was then removed partially deployed on the delivery system, and a different device was used to complete the procedure.There were no patient complications as a result of this event and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.

Brand Name
WallFlex? Esophageal
Common Device Name
Prosthesis, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50184396
Report Number3005099803-2026-03236
Device Sequence Number10183191
Product Code ESW
UDI-Device Identifier08714729765271
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K233939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00516930
Device Catalogue NumberM00516930
Device Lot Number0036926395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown